# SDR DL72S960143

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 334701745
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, LEFT OVERWING EMERGENCY LIGHT INOP.  REPLACED LIGHT ASSY, OPN CKS NORMAL.
